# SDR IPXA2018031627517

- Difficulty date: March 8, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 68,726 hours, 12,369 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: ARB293349
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  LT WING FIXED L/E COMP. FWD PANEL LANDING IS CRACKED AT  XOS. 605. REMOVED, FABRICATED AND REPLACED THE PANEL LANDING IAW DWG ARB 2933, AND SRM 51-33-01.
